Alert archive / Missouri / River Flood Warnings in 2011
River Flood Warning 108, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at May 14, 2011, 10:09 PM CDT for Gasconade County, Montgomery County, Missouri. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- May 14, 2011, 10:09 PM CDT (03:09 UTC)
- Expired
- May 16, 2011, 10:15 AM CDT
- In force
- 36 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
Counties Gasconade County, MO, Montgomery County, MO
The radar
The St Louis radar (KLSX), 70 km from the middle of the area, began a volume at 03:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted, in the capitals the NWS used until 2016.
015
WGUS43 KLSX 150309
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1009 PM CDT SAT MAY 14 2011
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN MISSOURI...
MISSOURI RIVER AT GASCONADE AFFECTING GASCONADE AND MONTGOMERY
COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN
PREDICTED. THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS
CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC073-139-160309-
/O.NEW.KLSX.FL.W.0108.110515T0309Z-110516T1800Z/
/GSCM7.1.ER.000000T0000Z.110515T0600Z.110515T0600Z.NO/
1009 PM CDT SAT MAY 14 2011
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MISSOURI RIVER AT GASCONADE
* UNTIL SUNDAY AFTERNOON.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER IS AT FLOOD STAGE AND IS CURRENTLY CRESTING
AND WILL BEGIN TO FALL OVERNIGHT.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 05/15 05/16 05/17 05/18 05/19
MISSOURI RIVER
GASCONADE 22.0 E22.00 21.9 21.6 21.6 21.2 20.63 follow-up statements
206
WGUS83 KLSX 151511
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1011 AM CDT SUN MAY 15 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
MISSOURI RIVER AT
GASCONADE
.THIS FLOOD WARNING IS A RESULT OF LESS THAN 0.10 INCHES OF RAINFALL
THE PAST 24 HOURS AND LESS THAN 0.25 INCHES FORECAST IN THE NEXT 24
HOURS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS
CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC073-139-161511-
/O.CON.KLSX.FL.W.0108.000000T0000Z-110516T1800Z/
/GSCM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1011 AM CDT SUN MAY 15 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT GASCONADE
* UNTIL MONDAY AFTERNOON.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO REMAIN NEAR FLOOD STAGE THROUGH
THIS AFTERNOON BEFORE FALLING TO NEAR 21.6 FEET MONDAY MORNING.
* IMPACT...AT 22.0 FEET...FLOOD STAGE. MINOR FLOODING OF CROPLAND
BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 05/16 05/17 05/18 05/19 05/20
MISSOURI RIVER
GASCONADE 22.0 M 21.6 21.4 20.8 20.3 19.7331
WGUS83 KLSX 160223
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
923 PM CDT SUN MAY 15 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
THE MISSOURI RIVER AT
...GASCONADE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP STATEMENTS
AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC073-139-170223-
/O.EXT.KLSX.FL.W.0108.000000T0000Z-110518T1200Z/
/GSCM7.1.ER.110517T0000Z.110517T0000Z.110517T0000Z.NO/
923 PM CDT SUN MAY 15 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT GASCONADE
* UNTIL WEDNESDAY MORNING.
* FLOOD STAGE IS 22.0 FEET.
* THE 7PM STAGE WAS ESTIMATED AT 21.8 FEET.
* FORECAST...THE RIVER WILL RISE TO AROUND 22.0 FEET TOMORROW MORNING
AND FALL BELOW FLOOD STAGE TOMORROW EVENING.
* IMPACT...AT 22.0 FEET...MINOR FLOODING OF CROPLAND BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 05/16 05/17 05/18 05/19 05/20
MISSOURI RIVER
GASCONADE 22.0 21.8 21.7 20.6 20.1 19.6046
WGUS83 KLSX 161515
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1015 AM CDT MON MAY 16 2011
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
MISSOURI...
MISSOURI RIVER AT
GASCONADE
.THIS WILL BE THE FINAL STATEMENT REGARDING THE FLOODING EVENTS WHICH
AFFECTED THE MISSOURI RIVER AT GASCONADE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC073-139-161545-
/O.CAN.KLSX.FL.W.0108.000000T0000Z-110518T1200Z/
/GSCM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1015 AM CDT MON MAY 16 2011
THE FLOOD WARNING IS CANCELLED FOR
THE MISSOURI RIVER AT GASCONADE.
* AT 9:00 AM MONDAY THE STAGE WAS 20.8 FEET.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO CREST BELOW FLOOD STAGE NEAR 21.7
FEET THIS AFTERNOON BEFORE FALLING TO NEAR 21.5 FEET TUESDAY MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 05/17 05/18 05/19 05/20 05/21
MISSOURI RIVER
GASCONADE 22.0 20.80 21.5 21.7 21.5 21.2 21.0What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at May 14, 6:49 PM CDT, 3 hours 20 minutes earlier.
Area forecast discussion, May 14, 6:49 PM CDT, 3 hours 20 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
649 PM CDT SAT MAY 14 2011
.DISCUSSION...
/155 PM CDT SAT MAY 14 2011/
WEATHER OVER THE NEXT FEW DAYS WILL BE DOMINATED BY A HIGHLY
ANOMALOUS PATTERN FOR THIS TIME OF YEAR...WITH A PAIR OF UPPER LEVEL
LO SYSTEMS EXPECTED TO DANCE THE FUJIWHARA THRU MONDAY BEFORE
MERGING INTO A SINGLE SYSTEM TUESDAY OVER THE OH/TN VALLEYS. THIS
WILL SIGNIFICANTLY SLOW DOWN W-E TRANSLATIONAL SPEED OF SYSTEMS AS A
HIGHLY AMPLIFIED BLOCKING RIDGE ALSO TAKES SHAPE OVER THE PLAINS AND
A BROAD UPPER LEVEL LO ENTERS FROM THE ERN PACIFIC. AS A RESULT...
THE CURRENT SYSTEM THAT IS IMPACTING OUR WX WILL...MORE OR LESS...
REMAIN THE PRIMARY INFLUENCE OVER OUR AREA THRU WEDNESDAY. RAIN
CHCS TONIGHT WILL COME COURTESY OF THE FIRST UPPER LO SYSTEM THAT
HAS ALREADY DRIFTED TO OUR E AND IS CENTERED OVER SRN INDIANA...
WITH THE RAIN CHCS ON SUNDAY BEING DRIVEN BY THE SECOND UPPER LEVEL
LO SYSTEM THAT WILL PASS THRU THE FA MAINLY SUNDAY AFTERNOON AND
EVENING. AFTER SOME RESIDUAL LEFTOVERS EARLY MONDAY MORNING...LOOK
FOR CLEAR SKIES TO TAKE HOLD ACROSS THE AREA FOR MUCH OF THE PERIOD
MONDAY THRU TUESDAY...WITH A VERY SLOW RECOVERY IN DAYTIME MAXES...
AS THEY REMAIN BELOW AVERAGE THROUGHOUT...AND RATHER COOL NIGHTS
WITH SEVERAL AREAS DIPPING INTO THE UPPER 30S...AND FOR PROTECTED
VALLEY AREAS CANNOT FULLY RULE OUT PATCHY FROST.
FOR THE EXTENDED PERIOD (TUESDAY NIGHT - SATURDAY)...GFS AND ECMWF
ONCE AGAIN HAVE SOME RATHER LARGE TIMING DIFFS...BUT THEY BOTH SHOW
SIMILAR RESULTS AND SCENARIOS...WITH DEPARTING UPPER LEVEL LO
SYSTEM...A BRIEF INTERLUDE...THEN FOLLOWED BY ANOTHER UPPER LEVEL LO
SYSTEM. WHEN DEALING WITH THESE TYPES OF LARGELY CUTOFF CLOSED LO
SYSTEMS...SLOW MOVEMENT IS THE WAY TO GO...AS A SIMILAR TIMING DIFF
LAST WEEKEND ON OUR CURRENT STORM WAS VERIFIED ON THE SLOWER MODEL
RUN...THE ECMWF. THE ECMWF IS ONCE AGAIN SLOWER THAN THE GFS...AND
HAVE LEANED HEAVILY ON ITS TIMING WITH THE FCST. WITH THAT IN
MIND...ALSO WENT WITH A SLOWER DEPARTURE OF OUR CURRENT SYSTEM AND
THUS WILL SEE SOME ADDITIONAL CLOUDS THROWN BACK TO THE W THRU
WEDNESDAY. THIS WILL...IN TURN...SLOW DOWN OUR TEMP RECOVERY...BUT
SHOULD ULTIMATELY RETURN BACK TO AVERAGE TEMPS DURING LATE WEEK.
PUSHED BACK THE NEXT CHC FOR PCPN TO SATURDAY WITH APPROACH OF THE
NEXT UPPER LEVEL LO.
TES
&&
.AVIATION...
/602 PM CDT SAT MAY 14 2011/
RAIN SHOWERS EXPECTED TO CONTINUE FOR THE NEXT SEVERAL HOURS AT
KUIN/KSUS AS A DISTURBANCE ROTATES AROUND AN UPPER LEVEL LOW
PRESSURE SYSTEM. NOCTURNAL COOLING AND PLENTY OF LOW LEVEL
MOISTURE WILL PROMOTE LOWERING CLOUD BASES FROM MVFR TO IFR
OVERNIGHT AT KUIN/KSUS. KEPT MVFR CIGS AT KCOU FOR NOW DUE TO
LESS RAINFALL DURING THE DAY AND HIGHER CIGS NOTED UPSTREAM.
SHOWERS ARE EXPECTED AGAIN TOMORROW AS ANOTHER DISTURBANCE ROTATES
AROUND THE UPPER LOW. CIGS SHOULD START TO IMPROVE LATE IN THE DAY
AND MAY EVEN SCATTER OUT JUST BEYOND THE END OF THE 24HR TAF PD.
SPECIFICS FOR KSTL...RAIN SHOWERS EXPECTED TO CONTINUE FOR THE
NEXT SEVERAL HOURS AS A DISTURBANCE ROTATES AROUND AN UPPER LEVEL
LOW PRESSURE SYSTEM. VSBYS COULD DROP TO AROUND 3 OR 4 MILES IF A
HEAVIER RAIN BAND MOVES OVER THE TERMINAL BUT PREVAILING VSBYS
SHOULD REMAIN 6 TO 9 MILES IN LGT RAIN. THERE MAY BE A FEW BRIEF
PERIODS OF HIGH MVFR TO LOW VFR CIGS EARLY IN THE TAF PD BEFORE
MVFR CIGS FILL IN AGAIN. NOCTURNAL COOLING AND PLENTY OF LOW LEVEL
MOISTURE WILL PROMOTE LOWERING CLOUD BASES FROM MVFR TO IFR
OVERNIGHT. SHOWERS ARE EXPECTED AGAIN TOMORROW AS ANOTHER
DISTURBANCE ROTATES AROUND THE NEARLY STATIONARY UPPER LOW. PLOTS
OF CONDENSATION PRESSURE DEFICIT SUGGEST CIGS WILL SLOWLY IMPROVE
DURING THE AFTN AND EARLY EVENING BEFORE FINALLY SCATTERING OUT
JUST BEYOND THE END OF THE 30HR TAF PD. TIGHT PRESSURE GRADIENT
SHOULD KEEP NWLY WINDS ABOVE 10 KTS THROUGH THE PD WITH GUSTS TO
AROUND 25 KTS TOMORROW AFTN.
KANOFSKY
&&
.CLIMATE...
FOR MAY 14TH...
NORMAL NORMAL
HIGH LOW
STL 76 56
COU 74 52
UIN 72 52
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&
WFO LSXHazardous weather outlook, May 14, 2:55 PM CDT, 7 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 255 PM CDT SAT MAY 14 2011 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-151200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 255 PM CDT SAT MAY 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. TES
Nearby
River Flood Warnings in Missouri, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.